Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

There is no bleeding after 3days of taking cytolog 200mg and pausesr. Why is this happening and is there anything serious ?

Hello I had taken abortion pill on 3rd of august.After that my bleeding started.Then after 10days i consulted my doctorand she told me to do pelvic scan.But after doing scan,she told that Echogenic area seen centrally and just above the os 1.59cms *0.78cms. and she gave me CYTOLOG 200mg and PAUSE SR tablet.After taking 3days of these medicines,my bleeding totally stopped.So,is there anything serious?Pls help me...
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There is incomplete expulsion of the products of conception which is why they need to be removed by taking medicine now. You will experience some bleeding and passage of mass as well if the abortion becomes complete. Consult your Gynaecologist and follow up with ultrasound to see if products have been expelled after bleeding takes place.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor